# SDR DALA2016103107998

- Difficulty date: February 1, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,259 hours, 18,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER CLIP IS CORRODED AT STRINGER 25L.  MAINTENANCE REPLACED CLIP IAW SRM 51-40-02.
